Mathematical Research Letters

Volume 2 (1995)

Number 1

Einstein metrics and Mostow rigidity

Pages: 1 – 8

DOI: http://dx.doi.org/10.4310/MRL.1995.v2.n1.a1

Author

Claude LeBrun (State University of New York)

Abstract

Using the new diffeomorphism invariants of Seiberg and Witten, a uniqueness theorem is proved for Einstein metrics on compact quotients of irreducible 4-dimensional symmetric spaces of non-compact type. The proof also yields a Riemannian version of the Miyaoka-Yau inequality.

Full Text (PDF format)